# SDR CA070927001

- Difficulty date: August 31, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 7,845 hours
- Engine: Cont IO520M
- Propeller: Hartzl PHCC3YF2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4040A
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT THE RT MAIN WAS FOUND WITH PART OF THE BEAD MISSING, PILOT SAID THE WHEEL WAS OK PRIOR TO DEPARTURE AND LANDING NORMAL. TOWER ADVISED AND CREW SENT OUT FOR INSP, NO PIECES FOUND. (TC NR 20070927001)
